Coefficient stability of the solution of the finite-difference scheme approximating the initial boundary value problem for semi-linear parabolic equation

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: DIFFERENTIAL EQUATIONS (ISSN: 0012-2661)
Współautorzy: Sergey V. Lemeshevsky
Rok wydania: 2018
Tom: 54
Numer czasopisma: 7
Strony od-do: 929-937
Dostęp WWW: http://link-springer-com-443.webvpn.jxutcm.edu.cn/article/10.1134/S0012266118070108
DOI: 10.1134/S0012266118070108



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and Sergey V. Lemeshevsky",
title = "Coefficient stability of the solution of the finite-difference scheme approximating the initial boundary value problem for semi-linear parabolic equation",
journal = "DIFFERENTIAL EQUATIONS",
year = "2018",
number = "7",
pages = "929-937"
}

Cytowanie w formacie APA:
Matus, P. and Sergey V. Lemeshevsky(2018). Coefficient stability of the solution of the finite-difference scheme approximating the initial boundary value problem for semi-linear parabolic equation. DIFFERENTIAL EQUATIONS, 7, 929-937.